# SDR CA110223008

- Difficulty date: February 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 15,957 hours
- Engine: Klimov TB3117BMA
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Rod End Bearing
- Condition: Broken
- Location: Pedal
- Part time: 6,431 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN AFTER PERFORMING A BRIEF GND RUN & SHUTDOWN WITH NO INDICATION OF ANYTHING WRONG, THE PILOT & ENGINEER WERE WALKING AROUND THE TAIL OF THE ACFT, THEY NOTICED THE RUDDERS AT FULL RT DEFLECTION, THE PILOT HAD LEFT THE PEDALS IN THE NEUTRAL POSITION.  THIS PROMPTED THEM TO CONFIRM & UPON FURTHER INVESTIGATION A THREADED ROD END BEARING WAS FOUND BROKEN DIRECTLY BEHIND THE JAM NUT AT THE PEDAL INPUT TO THE PC-60F.
